RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, Number 1, Pages 70–80 (Mi basm309)  

Matrix algorithm for Polling models with PH distribution

Gheorghe Mishkoyab, Udo R. Kriegerc, Diana Bejenarib

a Institute of Mathematics and Computer Science, Chişinău, Moldova
b Free International University of Moldova, Chişinău, Moldova
c Otto Friedrich University, Bamberg, Germany

Abstract: Polling systems provide performance evaluation criteria for a variety of demand-based, multiple-access schemes in computer and communication systems [1]. For studying this systems it is necessary to find their important characteristics. One of the important characteristics of these systems is the $k$-busy period [2]. In [3] it is showed that analytical results for $k$-busy period can be viewed as the generalization of classical Kendall functional equation [4]. A matrix algorithm for solving the gene- ralization of classical Kendall functional equation is proposed. Some examples and numerical results are presented.

Keywords and phrases: Polling model, Kendall equation, generalization of classical Kendall functional equation, $k$-busy period, matrix algorithm.

Full text: PDF file (124 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 34C05, 58F14
Received: 02.11.2011
Language: English

Citation: Gheorghe Mishkoy, Udo R. Krieger, Diana Bejenari, “Matrix algorithm for Polling models with PH distribution”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, no. 1, 70–80

Citation in format AMSBIB
\Bibitem{MisKriBej12}
\by Gheorghe Mishkoy, Udo R. Krieger, Diana Bejenari
\paper Matrix algorithm for Polling models with PH distribution
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2012
\issue 1
\pages 70--80
\mathnet{http://mi.mathnet.ru/basm309}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2987328}
\zmath{https://zbmath.org/?q=an:1266.60152}


Linking options:
  • http://mi.mathnet.ru/eng/basm309
  • http://mi.mathnet.ru/eng/basm/y2012/i1/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:172
    Full text:32
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019